# SDR X45R20210125001

- Difficulty date: January 25, 2021
- Submitted: January 25, 2021
- Operation: General aviation
- Filed by: Sandia Aerospace Corporation, repair station X45R044O
- Aircraft: N722CA
- Make and model: Tecnam P2012
- Aircraft serial: 012US
- System (JASC): 2121 · Air Distribution Fan
- Part: Resistor
- Part number: UNKNOWN
- Condition: Failed
- Location: Fan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GARMIN INTERNATIONAL INC RETURNED THIS COOLING FAN TO SANDIA AEROSPACE FOR DISASSEMBLY AND ANALYSIS.  SMOKE WAS REPORTED IN THE COCKPIT.
